Posted 6/10/2015 11:53 PM (GMT -6)
Ok help! Just released again from hospital. This time even with crohns, I got constipation. Bad. Couldn't even walk. So they put me on a powder in my tea called miralax. Works like a charm. Broke through whatever the problem was. But it seems now that I have been on dilaudid pain pills for quite some time I have to be sure to eat a little different like things I couldn't eat before, and then when this happens just use that miralax. But my question is is it okay to eat the raisins in raisin bran? I love that cereal and don't mind having to eat it. My other question is my doctor even though I just had one last year wants to do another colonoscopy and endoscopy. The prep for those as you know are brutal. Any suggestions on how a diabetic does the prep? The doctor said to stay full the day before the test go to the diabetic part of the store and get those diabetic shakes, I dislike all of that stuff, gives me cramps and an upset stomach.
I don't know how not to bottom out from not eating. I also have a uti and am taking macrobid. I get these at least once a month. Making me feel a bit better for the uti but at the cost of being so nauseaus and wanting to vomit. I feel like I'm losing my mind. He's wanting to put me on cimzia soon after I get rid of this allergic reaction that I got from humira. Cimzia has the same chemical makeup as humira. Why put me on something that is in the same family? Doctor says it's because it has a agent to help arthritis when he starts weaning me off my prednisone. Why not give me something that is not going cause a reaction and give me a pill for arthritis when the time comes and we know the meds are working with no reactions and it's safer to try to wean me off the prednisone? Oh please help. I think this mad scientist is using me as a rat project to test the meds, but is going to kill me in the end. (I know not really, but I have to have a sense of humor in here somewhere right?)